Advanced SearchSearch Tips
Improvement of Jensen's Inequality in terms of Gâteaux Derivatives for Convex Functions in Linear Spaces with Applications
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 52, Issue 4,  2012, pp.495-511
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2012.52.4.495
 Title & Authors
Improvement of Jensen's Inequality in terms of Gâteaux Derivatives for Convex Functions in Linear Spaces with Applications
Khan, Muhammad Adil; Khalid, Sadia; Pecaric, Josip;
  PDF(new window)
In this paper, we prove some inequalities in terms of Gteaux derivatives for convex functions defined on linear spaces and also give improvement of Jensen's inequality. Furthermore, we give applications for norms, mean -deviations and -divergence measures.
Convex functions;Gteaux derivatives;Jensen's inequality;Norms;Mean f-deviations;f-Divergence measures;
 Cited by
Further Refinements of Jensen’s Type Inequalities for the Function Defined on the Rectangle, Abstract and Applied Analysis, 2013, 2013, 1  crossref(new windwow)
M. Adil Khan, M. Anwar, J. Jaksetic and J. Pecaric, On some improvements of the Jensen inequality with some applications, J. Inequal. and Appl., (2009), Article ID 323615, 15 pages.

M. Anwar, S. Hussain and J. Pecaric, Some inequalities for Csiszar-divergence measures, Int. J. Math. Anal., 3(26)(2009), 1295-1304.

I. Csiszar, Information-type measures of difference of probability distributions and indirect observations, Studia Math. Hungarica, 2(1967), 299-318.

I. Csiszar and J. Korner, Information theory: Coding Theorem for Dicsrete Memoryless systems, Academic Press, New York, 1981.

S. S. Dragomir, An improvement of Jensen's inequality, Bull. Math. Soc. Sci. Math. Roumanie, 34(82)(1990), 291-296.

S. S. Dragomir, Some refinements of Ky Fan's inequality, J. Math. Anal. Appl., 163(2)(1992), 317-321. crossref(new window)

S. S. Dragomir, Some refinements of Jensen's inequality, J. Math. Anal. Appl., 168(2)(1992), 518-522. crossref(new window)

S. S. Dragomir, A further improvement of Jensen's inequality, Tamkang J. Math., 25(1)(1994), 29-36.

S. S. Dragomir, Inequalities in terms of the gateaux derivatives for convex functions on linear spaces with applications, Bulletin of the Australian Mathematical Society, 83(2011), 500-517. crossref(new window)

S. S. Dragomir, Semi-inner Products and Applications, Nova Science Publishers Inc., NY, 2004.

S. S. Dragomir, A new refinement of Jensen's inequality in linear spaces with applications, Mathematical and Computer Modelling, 52(2010), 1497-1505. crossref(new window)

S. Hussain, J. Pecaric, An improvement of Jensen's inequality with some applications, Asian European Journal of Mathematics, 2(1)(2009), 85-94. crossref(new window)

J. N. Kapur, A comparative assessment of various measures of directed divergence, Advances in Management Studies, 3(1)(1984), 1-16. crossref(new window)

S. Kullback and R. A. Leiber, On information and sufficency, Ann. Math. Statist., 22(1951), 79-86. crossref(new window)

M. Matic, J. Pecaric, Some companion inequalities to Jensen's inequality, Math. Inequal. Appl., 3(3)(2000), 355-368.

J. Pecaric and S. S. Dragomir, A refinements of Jensen's inequality and applications, Studia Univ. Babes-Bolyai, Mathematica, 24(1)(1989), 15-19.

A. Renyi, On measures of entropy and information, Proc. Fourth Berkeley Symp. Math. Stat. and Prob., University of California Press, 1(1961), 547-561.